# SDR SCNA20221122147

- Difficulty date: November 20, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N836SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40251
- Aircraft time: 40,676 hours, 16,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE EXTENDS TOO FAR FROM DOOR L2.    REPOSITIONED GIRT BAR AS TO PROPERLY STOW .REF AMM 25-66-01.NOTE: DID NOT REMOVE SLIDE OR OPEN COVER TO ACCOMPLISH.
